# SDR 99ZZZX840

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Switch
- Part number: 124110221
- Condition: Inoperative
- Location: M/R Drive
- Part time: 77 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMO SWITCH UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
